# SDR VJ9800047

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 5928730503
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN PASSENGER EMERGENCY DOOR SLIDE DISLODGED.  REINSTALLED SLIDE COVER IAW DC9 MM 25-60, ACCOMPLISHED REQUIRED INSPECTIONS.
